Attractors and neoattractors for 3D stochastic Navier-Stokes equations

Cutland, N.J. and Keisler, H.J. (2005) Attractors and neoattractors for 3D stochastic Navier-Stokes equations. Stochastics and Dynamics, 5 (4). pp. 487-533. ISSN 0219-4937

Abstract

Metadata

Authors/Creators:
  • Cutland, N.J. (nc507@york.ac.uk)
  • Keisler, H.J.
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 10 Feb 2009 12:48
Last Modified: 10 Feb 2009 12:48
Published Version: http://dx.doi.org/10.1142/S0219493705001559
Status: Published
Publisher: World Scientific Publishing Co
Identification Number: https://doi.org/10.1142/S0219493705001559

Share / Export

Statistics